# SDR SWIA201641814

- Difficulty date: January 21, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N219AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 30,200 hours, 19,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 579-583
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT BS 579 - 583 CORRODED.  COMPLIED WITH PERMANENT REPAIR IAW EA.
